# SDR 03047640

- Difficulty date: February 16, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N640BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7340
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE PERSONNEL RELAMPED AFT EMERGENCY EXIT LAMP.  OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED FOR CONTINUED SERVICE
